# SDR UIEA2016063000537

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,495 hours, 16,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ROW 19 L/HOVHD EMERGENCY LIGHT INOP.   POWER SUPPLY FUSE BLOWN. REMOVED AND REPLACED THE FUSE IAW AMM 33-51-02.
